# SDR PLGA971001A

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 211C119136A
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4253 - AFTER TAKEOFF, THE LEFT BLEED AIR OVERPRESSURE LIGHT ILLUMINATED AND THE BLEED VALVE CLOSED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT BLEED OVERPRESSURE SWITCH HAD FAILED.  SWITCH WAS REPLACED AND SYSTEM CHECKED GOOD.  (M)
